# SDR IPXA2016060904411

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 27,538 hours, 14,732 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Sensor
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION TAT CLIMBING TO 57C.  R & R TAT PROBE IAW AMM 34-12-012. T/S IAW FIM 32-09-03,-815-804, BLS 7 AND 15 FOUND CODE 058 DURING FSEU BITE.  R & R NOSE GEAR NOT COMPRESSED SENSOR S10068.  ALT GROUND OPS TEST COMPLETED OK.
